# SDR SWIA202501240082

- Difficulty date: December 3, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO- FWD DOOR- REMOVED LOWER SEAL RETAINER FOUND MULTIPLE DAMAGED FASTENER HOLES AND HOLES UPSIZED      (C-CHECK RO 1/23/2025)    REPAIRED FWD CARGO DOOR PER REO 690-52-35-465 REV.-- DATED 2024-12-26. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. REPAIR CONSISTED OF OVERSIZE FASTENERS ONLY, WEIGHT CHANGE IS NEGLIGIBLE.
